BibTeX record journals/isci/FigueiredoD83

download as .bib file

@article{DBLP:journals/isci/FigueiredoD83,
  author    = {Rui J. P. de Figueiredo and
               Thomas A. W. Dwyer III},
  title     = {Approximation-theoretic methods for nonlinear deconvolution and inversion},
  journal   = {Inf. Sci.},
  volume    = {31},
  number    = {3},
  pages     = {209--220},
  year      = {1983},
  url       = {https://doi.org/10.1016/0020-0255(83)90053-1},
  doi       = {10.1016/0020-0255(83)90053-1},
  timestamp = {Sat, 27 May 2017 14:24:47 +0200},
  biburl    = {https://dblp.org/rec/bib/journals/isci/FigueiredoD83},
  bibsource = {dblp computer science bibliography, https://dblp.org}
}
maintained by Schloss Dagstuhl LZI at University of Trier